View Full Version : Advanced Hair Loss During Propecia, Advice Please.

11-21-2010, 11:25 PM
Hey Guys

I'm 18, started propecia a month ago. Basically two weeks into the program my Hair Loss started becoming more apparent up to the stage where I am losing 3 - 5 times more hair than when I started. Example when I style my hair a few hairs use to come out onto my hands. At least 20 - 30 came out this morning and its freaking me out. My scalp has also become itchy and I look more bald than when I started. I am balding completely at my scalp. Small loss everywhere else, but since propecia I have been shedding from multiple areas.

Should I stop now and try something else? Is this an abnormal response?


11-22-2010, 07:23 AM
Hi there,

Its very common to shed hair when you start a med, especially propecia.

Since you've been on it as long as you have i personally would solider on and remain on it and see it thru.

Its a sign the drug is working.

All the best